# SDR CA080423004

- Difficulty date: April 16, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 43,806 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 5893543130
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER COCKPIT SETUP SMOKE AND FLAME WAS OBSERVED BY THE FLIGHT CREW FROM THE TOP LT CORNER OF THE R1 WINDOW.  WHEN THE R1 WINDOW HEAT WAS SELECTED OFF THE FLAME AND SMOKE CEASED. THE R1 WINDSCREEN WINDOW HEAT SYS WAS DEFERRED BY MAINT. UPON ARRIVAL AT THE DESTINATION THE R1 WINDOW WAS REPLACED AND THE R1 WINDOW HEAT CONTROLLER WAS ALSO REPLACED AS A PRECAUTION.  THE AC WAS RETURNED TO SERVICE. (TC NR 20080423004)
